Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Blood after urination. Not on birth control. What can it be?

Whenever i urinate it is fine and clear , but when i wipe dry there is blood . It has been going on for 2 weeks now. I am sure it is not my menstration. I am not on birth control and have been wit my husband for 20 years (only sexual partner). I am not an birth control either. What can it be. By the way I havent seen a gyn in years.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You are passing blood at the end of urination .Since you do not have any burning while passing urine or Dysurea there is no possibility of UTI.However the cause of painless haematuria has to be looked for.Please get your routine urine test and Ultrasound scanning done to rule out any pathology in Bladdder.and consult Urologist who may do cystoscopic examination of Bladder to asses the cause of bleeding.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor